Good morning, everyone! I have been steroid dependent for 2 years. I have been on 12mg for a long time. My GI and I are trying a SLOW Pred taper, one mg a month. I am finally down to 10mg as of yesterday. (10 more months to go, lol!)
My question is, how long before you notice the Pred weight going away, ie. big belly, moon face, etc. Did you need to be off it completely, or did you notice the weight start to go away when you hit a certain mg?
Hopefully the taper will go well. I'm just so tired of lugging around this extra weight and looking like a deformed chipmunk for the past two years..... Blessings, Julie
Diagnosed with Crohn's March 2006
Asacol 3 times a day, Remicade 8mg/kg every 6 weeks, Prednisone 11mg/day, Miralax daily, Prevacid 30mg, Vit B12, Hydrocortisone enemas as needed
Imuran stopped 9/8/08 (possible Pancreatitis)
Paxil 40mg daily (for Panic disorder)
Xanax .5mg as needed (for anxiety attacks)